Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010 (2010), Article ID 509286, 9 pages
Research Article

The Periodic Solutions of the Compound Singular Fractional Differential System with Delay

School of Mathematics and Computer Science, Fuzhou Universiy, Fuzhou 350108, China

Received 31 July 2009; Revised 16 November 2009; Accepted 1 December 2009

Academic Editor: Fawang Liu

Copyright © 2010 XuTing Wei and XuanZhu Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • A. G. Butkovskii, S. S. Postnov, and E. A. Postnova, “Fractional integro-differential calculus and its control-theoretical applications. I. Mathematical fundamentals and the problem of interpretation,” Automation and Remote Control, vol. 74, no. 4, pp. 543–574, 2013. View at Publisher · View at Google Scholar
  • Dumitru Baleanu, Hakimeh Mohammadi, and Shahram Rezapour, “The existence of solutions for a nonlinear mixed problem of singular fractional differential equations,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar